Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||GEODESIC INFINITESIMAL DEFORMATIONS OF GENERALIZED RIEMANNIAN SPACES||Journal:||Mediterranean Journal of Mathematics||Volume:||19||Issue:||3||First page:||149||Issue Date:||2022||Rank:||~M21||ISSN:||1660-5446||DOI:||10.1007/s00009-022-02056-9||Abstract:||
Infinitesimal deformations of subspaces of a generalized Riemannian space are studied in this paper. Variations of some geometric objects are found. Necessary and sufficient conditions which provide the existence of a geodesic infinitesimal deformation of a generalized Riemannian space are obtained. Basic equations of a geodesic infinitesimal deformation such as a system of differential equations which determined an infinitesimal deformation field are given.
Show full item record
checked on Mar 21, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.